# SDR CALA2020091801131

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 97,926 hours, 13,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTER PACK AT L2 FWD POSITION INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK AT L2 FWD POSITION, AS PER AMM33-51-06-960-802.  OPS CHECKS GOOD, LOG CLEARED.
